# SDR CALA2013080590126

- Difficulty date: August 2, 2013
- Submitted: August 6, 2013
- Operation: Air carrier
- Aircraft: N414UA
- Make and model: Airbus A320-232
- Aircraft serial: 472
- Aircraft time: 63,802 hours, 25,022 cycles
- Engine: Iae V2527A5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Liner
- Condition: Damaged
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SMALL PIECES OF ATTRITION LINER MISSING AT 4, 5, 10, 11 O'CLOCK POSITIONS, LOOKING FROM REAR OF ENGINE.  MISSING LINER LESS THAN 20 PERCENT OF LINER SEGMENTS.
